# SDR AALA202311168425

- Difficulty date: September 28, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 54,391 hours, 26,724 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Fitting
- Part number: D5311107720390
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DUE TO THE MAJOR REPAIR BEING ACCOMPLISHED TO THE FLIGHT DECK WINDSHIELD FRAMING PER EA 348297 THE RIGHT HAND CONTINUITY FITTING NEEDS TO BE REPLACED AT FR 2 AND Y0. REPLACED CONTINUITY FITTING PER EA 348297.
